# SDR UHLA201602030052

- Difficulty date: February 3, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 17,014 hours, 12,275 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AT STATIC WICK ATTACH POINT ON RUDDER CAP. R & R WEDGE.
